Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Still getting noice on his hear, kindly help us

My elder brother taking treament in nimans from 15 years but still he has problem that he is getting noice on his hear that he thinks everybody knows about him and they are asking him not to do this and do this and he tells you are asking me to die and do not take medicine and throw stone on them etc., he talks, kindly help us, he is 34 years old unmarried, he do not have anybody except my mother, she is very old and poor
Asked On : Wed, 25 Aug 2010
Answers:  10 Views:  620
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
your brother is suffering from schernophia. He needs life long treatment..
Answered: Wed, 25 Aug 2010
  User's Response
your brother is suffering from schernophia. He needs life long treatment..
Answered: Wed, 25 Aug 2010
  User's Response
Thankyou so much, he needs life long treatment as he got this problem from 15 years.
Is it possible to recover, can he marry? how he can improve himself,
The main problem : he thinks everybody knows about him whatever he is doing and they are answering them..only this is the problem. If we say whatever you are thinking nobody does not know, how other can understand, he will even you know about me.
Please suggest, he is young he do not have anybody, he is not working, even money problem, please suggest how he can improve and live like others in this world.
Answered: Fri, 27 Aug 2010
  User's Response
Thankyou so much, he got this problem from 15 years.
Is it possible to recover? can he marry? how he can improve himself,
The main problem : he thinks everybody knows about him whatever he is doing and they are answering them..only this is the problem. If we say whatever you are thinking nobody does not know, how other can understand, he will even you know about me.
Please suggest, he is young he do not have anybody, he is not working, even money problem, please suggest how he can improve and live like others in this world.
Answered: Fri, 27 Aug 2010
  User's Response
He needs to be on medications.
Generally, patients with schizophrenia respond to one medication, but they may be resistant at times. So they may need a trial with another one. We have no sure shot way of predicting which one medication will work for your brother. If he does not respond to two or more medications then he will be put on a medication that is used in resistant cases and will have probably more side-effects.
Kindly let me know the treatment details so that I can tell you if it is time to review at NIMHANS for a possible change of treatment.
Answered: Tue, 31 Aug 2010
I find this answer helpful
  User's Response
Thankyou so much Sir.

Today incident: we are having a dog, it has bite a boy because he was fallen.
my brother was telling to us, please leave this dog somewhere as everybody scolding me and saying that to leave this dog somewhere. He has only hearing problem otherwise he is ok.

He is coming every month NIMHANS and they have written and gave some tables outside to buy, he is taking from 5 years but same condition but compare to earlier he is ok, he has only voice hearing problem, we are very poor sir, my mother is not working, my brother is not working and everyday struggling to take medicine from outside.

Sir, kindly help him sir and let us know the treatment details and we are very greatful to you Sir please.
Answered: Tue, 31 Aug 2010
  User's Response
Thankyou so much Sir.

Today incident: we are having a dog, it has bite a boy because he was fallen.
my brother was telling to us, please leave this dog somewhere as everybody scolding me and saying that to leave this dog somewhere. He has only hearing problem otherwise he is ok.

He is coming every month NIMHANS and they have written and gave some tables outside to buy, he is taking from 5 years but same condition but compare to earlier he is ok, he has only voice hearing problem, we are very poor sir, my mother is not working, my brother is not working and everyday struggling to take medicine from outside.

Sir, kindly help him sir and let us know the treatment details and we are very greatful to you Sir please.
Answered: Tue, 31 Aug 2010
  User's Response
Do continue to be on follow-up at NIMHANS. Stopping the medications will only worsen symptoms.
Also, the biggest myth is that marriage will cure the disease, it is also not true. But it is for the family to decide about it. Best is to wait until symptoms are controlled for 1 year or more.
Answered: Fri, 17 Sep 2010
I find this answer helpful
  User's Response
co-incidence is i had same problem.........by god grace i felt overcoming same feeling....
>firstly i left all tasks which made me feel anxiety
>i avoided competitive environment (this feeling's major cause)
>now indulged in those tasks which made me feel better, confident,like namaaz, reading quran (varies person to person)i.e.made me feel confident.
.....................so on
hope this may help your brother.....
Answered: Wed, 27 Apr 2011
Psychiatrist Dr. Nehal Shah's  Response
Hi,
thanks for using health care magic.
i have gone through your available history.
persistence of symptoms in your brother can be because of following:
1) non -compliance to treatment which is frequent in schizophrenic patients
2) Inadequate dosages of drugs
3) truly resistant schizophrenia

In any case You should consult Psychiatrist.
In a non-compliance scenario, He may be benefited by Long acting injectable anti psychotic drugs or counselling.
In second case, Adequate dosages has to be given.
In third case Elecetro-convulsive therapy (ECT) or drugs like clozapine may be of some help.
I hope he will be fine soon.
thanks
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor